# SDR EISA96240

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 ENGINE PYLON RIB CRACKED, ACCESS THROUGH PANEL 5510.  BLENDED DAMAGED AREA, FABRICATED AND INSTALLED PER SRM 54-20-03.  (M)
